a

CMCP 2020 Virtual Conference

September 21 - 24, 2020
9:00 AM − 4:30 PM PDT
GET STARTED
Scroll
Sep

21

Mon
Sep

22

Tue
Sep

23

Wed
Sep

24

Thu
Sep

21

Mon
Sep

22

Tue
Sep

23

Wed
Sep

24

Thu
Go to Live Session

9:00 AM − 10:00 PM PDT (780 MINS)

Pre-Conference Information

 

The CMCP Virtual Conference kicks off tomorrow, September 22 at 10 am sharp! We created the videos and handouts below to help you prepare and ensure a successful virtual experience.

 

Welcome to CMCP Video

 

Watch the video below to learn more about the upcoming CMCP Annual Business Conference and the platform that we’ll be using to host this dynamic virtual event.

 

Robert White, Executive Director
CMCP | California Minority Counsel Program

 

Reception & Networking Platform

 

For the various receptions and networking events we will be using an innovative platform called Remo.

We created a mock reception event on Remo that will be open throughout the day. Please take a moment to sign into the platform, update your profile and practice navigating around the virtual space.

Click below for further instructions:

Follow These Steps

  1. Click the link below to go to the networking sign-in page
  2. On the sign-in page click the green button: Sign In to Join Event!
  3. Enter your email and click ‘Continue’
  4. Enter your full name and create a password (note, you are not being asked to enter an existing password, you are simply creating a new password – you can enter any password that is 6 characters or more)
  5. Next you will see a short tutorial on how the platform works – follow the prompts to learn how to use the platform
  6. Once you are in the reception, you can practice turning on and off your camera and mic and moving around different tables.
  7. IMPORTANT – update your profile by clicking the circle icon in the top right corner and click My Profile. Add your name, title company and insert your LinkedIn profile! This will allow you to easily identify the other attendees at the reception and share your profile information.

Click Here to Join the Networking Reception

We also created this video tutorial to help you navigate the platform:

Know Before You Go - Important Handouts

Welcome
10:00 AM − 10:25 AM PDT (25 MINS)

Welcome and Opening Plenary

Thank you to our generous sponsor, Seyfarth Shaw, for sponsoring the Opening Plenary.

 

If you have issues with the live stream, refer to the Troubleshooting tips below.

Speaker Info

Robert WhiteExecutive Director, California Minority Counsel Program

Marissa DennisPartner, Allen Matkins, and CMCP Board Co-Chair

Heather GrenierSenior Director, Commercial Litigation and Head of Operations for Legal and Global Security, Apple

Sharon TomkinsVice President, Sustainability, Sempra Energy, and CMCP Board Co-Chair

Troubleshooting

If you have any trouble viewing the video stream above, click here to join the Zoom webinar directly.

If possible, use Chrome for your browser. You can download the latest version here.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If you need help, email us at support@inhousefocus.com.

Panel
10:25 AM − 11:05 AM PDT (40 MINS)

GC Panel: Lessons on Managing and Leading

Approved for CA MCLE credit*

Thank you to our generous sponsor, Seyfarth Shaw, for sponsoring the GC Panel: Lessons on Managing and Leading.

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

Ask A Question

Enter your questions below and the panelists will address them in the following live Q&A.

Speaker Info

Iris ChenDeputy General Counsel, Product, Airbnb Inc.

Cassandra KnightVP, Chief Litigation Counsel, PayPal

Kerry McLeanEVP, General Counsel and Corporate Secretary, Intuit Inc.

Michael TangSenior VP, General Counsel & Secretary, Agilent Technologies, Inc.

Moderator: Randall CollinsTrademark, Copyright & Marketing Counsel HP Inc.

Troubleshooting

If possible, use Chrome for your browser. You can download the latest version here.

Join from a desktop/laptop computer. Videos may not work properly with a mobile device.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If the video freezes, click the ‘Start’ button. If that doesn’t work, try a different internet browser.

If you need help, email us at support@inhousefocus.com.

11:05 AM − 11:25 AM PDT (20 MINS)

Q&A with the GC Panel

If you have issues with the live stream, refer to the Troubleshooting tips below.

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

Speaker Info

Iris ChenDeputy General Counsel, Product, Airbnb Inc.

Cassandra KnightVP, Chief Litigation Counsel, PayPal

Kerry McLeanEVP, General Counsel and Corporate Secretary, Intuit Inc.

Michael TangSenior VP, General Counsel & Secretary, Agilent Technologies, Inc.

Moderator: Randall CollinsTrademark, Copyright & Marketing Counsel HP Inc.

Troubleshooting

If you have any trouble viewing the video stream above, click here to join the Zoom webinar directly.

If possible, use Chrome for your browser. You can download the latest version here.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If you need help, email us at support@inhousefocus.com.

11:25 AM − 11:30 AM PDT (5 MINS)

Break

We’ll be back shortly!

11:30 AM − 12:30 PM PDT (60 MINS)

Sessions 1A & 1B

This a multi-track session, please select the track you would like to attend:

Track 1

Track 2

Track 1

Track 1

Track 2

How to Succeed at Corporate Connections

Thank you to our generous sponsor, Davis Wright Tremaine, for sponsoring this session.

Click 'Start' if video does not play automatically.

After the discussion above ends, click the option below labeled ‘Join the Live Q&A After the Video Ends’ to join the live session.

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

Ask A Question

Join the Live Q&A After the Video Ends

After the video above ends, click here to join the live Q&A session with the panelists. Passcode is 2020

Speaker Info

Hasani CarawayGeneral Counsel, Zendesk, Inc.

Camilo EchavarriaPartner in Charge of Los Angeles Office, Davis Wright Tremaine LLP

Theodora LeeShareholder, Littler Mendelson, P.C.

Margaret WuDeputy General Counsel, University of California Office of the General Counsel

Moderator: Robert GandyMember, Severson & Werson

Troubleshooting

If possible, use Chrome for your browser. You can download the latest version here.

Join from a desktop/laptop computer. Videos may not work properly with a mobile device.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If the video freezes, click the ‘Start’ button. If that doesn’t work, try a different internet browser.

If you need help, email us at support@inhousefocus.com.

Negotiation Skills for In-House Lawyers

Approved for CA MCLE credit*

This is a private session – exclusively for In-House Counsel.

Thank you to our generous sponsor, Wells Fargo, for sponsoring this session.

‘Check In’ below and then click the dropdown menu labeled ‘Join the Meeting’

Check In

This is a private event for In-House Counsel only.

Please check in to confirm your attendance for this session and then click the drop-down menu below to join the session.

Thank you for checking in!

dd

Join the Meeting

This is a private event for In-House Counsel only.

Click Here to Join the Meeting

Passcode: 2020

Speaker Info

Shirish GuptaMediator, JAMS

Juan WalkerSenior Corporate Counsel, Oracle Corporation

*CA MCLE Info and Handouts

12:30 PM − 12:50 PM PDT (20 MINS)

Fitness Break

Lower Body Stretch with Kristina Alai

Thank you to our generous sponsor, Perkins Coie, for sponsoring this fitness break.

We’ll be back shortly!

12:50 PM − 1:20 PM PDT (30 MINS)

Roundtables

Please select from one of the two roundtable meetings below:

Track 1

Track 2

Track 1

Track 1

Track 2

"No Bosses Allowed" Roundtables

Thank you to our generous sponsor, Robins Kaplan, for sponsoring the “No Bosses Allowed” Roundtables.

To join this session please ‘Check In’ below and then click the dropdown menu labeled ‘Join the Meeting’.

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

dd

Join the Meeting

Speaker Info

Christopher BrahamAssociate, McDermott Will & Emery

Evie HightowerLead Counsel, Real Estate, Facebook, Inc.

Alejandro MorenoPartner, Sheppard Mullin

Brenda Rosales-CarrilloAssociate, Reed Smith LLP

Tiffany TranAssociate, Seyfarth Shaw LLP

Kenneth Trujillo-JamisonSenior Associate, Willenken LLP

"Know Your Peers" Practice Groups

Thank you to our generous sponsor, Alston & Bird, for sponsoring the “Know Your Peers” Practice Groups.

To join this session please ‘Check In’ below and then click the dropdown menu labeled ‘Join the Meeting’.

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

dd

Join the Meeting

Speaker Info

Yuri MikulkaPartner, Alston & Bird LLP

Nicholas WaddlesPartner, Seyfarth Shaw LLP

Robert Watkins IIISenior Counsel, Apple

Kenya WilliamsTrademark & Copyright Attorney

1:20 PM − 1:23 PM PDT (3 MINS)

Title Sponsor Spotlight - Allen Matkins

Thank you to our title sponsor, Allen Matkins, for their generous support.

Click 'Start' if video does not play automatically.

1:23 PM − 1:48 PM PDT (25 MINS)

Keynote Welcome, Diversity Awards and Ambassadors Council Recognition

Thank you to our sponsor, Greenberg Traurig, for their generous support.

If you have issues with the live stream, refer to the Troubleshooting tips below.

Troubleshooting

If you have any trouble viewing the video stream above, click here to join the Zoom webinar directly.

If possible, use Chrome for your browser. You can download the latest version here.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If you need help, email us at support@inhousefocus.com.

1:48 PM − 2:15 PM PDT (27 MINS)

Keynote Address: Interview with the CA Chief Justice

Click 'Start' if video does not play automatically.

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

Speaker Info

Chief Justice Cantil-SakauyeChief Justice of California

Robert WhiteExecutive Director, California Minority Counsel Program

Troubleshooting

If possible, use Chrome for your browser. You can download the latest version here.

Join from a desktop/laptop computer. Videos may not work properly with a mobile device.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If the video freezes, click the ‘Start’ button. If that doesn’t work, try a different internet browser.

If you need help, email us at support@inhousefocus.com.

2:15 PM − 2:30 PM PDT (15 MINS)

Fitness Break

Chair Yoga with Chris Hoskins

Thank you to our generous sponsor, Perkins Coie, for sponsoring this fitness break.

We’ll be back shortly!

Forum
2:30 PM − 5:00 PM PDT (150 MINS)

Women of Color Forum

Approved for CA MCLE credit*

This is a private event – exclusively for attendees who registered for the Women of Color Forum

Thank you to our generous sponsors, Hueston Hennigan LLP and Visa, for sponsoring this Forum.

Check In

Please check in to confirm your attendance for this session and then click the drop-down menu below to join the session.

Thank you for checking in!

dd

Join the Meeting

This is a closed event – only registered attendees will be admitted from the waiting room.

Click Here to Join the Forum

Speaker Info

Phuong PhillipsChief Legal Officer, Zynga

L. Song RichardsonDean and Chancellor's Professor of Law, University of California Irvine School of Law

Alanna RutherfordVP, Legal, Visa Inc.

Moderator: Tiffany ThomasSenior Counsel - Employment Law, Genentech

*CA MCLE Info and Handouts

Reception
5:00 PM − 5:30 PM PDT (30 MINS)

Women of Color Reception

This is a private event – exclusively for attendees who registered for the Women of Color Forum

Thank you to our generous sponsor, Visa, for sponsoring this Reception.

Instructions to Join Reception

The Women of Color Reception will take place in a virtual environment where attendees can move freely to different tables, share profile information,  engage in 1-on-1 meetings and more. Follow the steps below to join the networking reception.

  1. Click the link below to go to the networking sign-in page.
  2. On the sign-in page click the green button: Sign In to Join Event!
  3. Enter the same email you used to register for the conference and click ‘Continue’.
  4. Enter your full name and create a password (note, you are not being asked to enter an existing password, you are simply creating a new password – you can enter any password that is 6 characters or more).
  5. Next you will see a short tutorial on how the platform works – follow the prompts, including the steps to turn on your camera and mic.
  6. Once you are in the reception, you will see us on the Presenter screen where we will provide further instructions.

(closed event – only open to registered attendees)

Click Here to Join the Networking Reception

Coffee
9:00 AM − 9:30 AM PDT (30 MINS)

Coffee with the Ambassadors (Nor Cal)

?= $ts['section_image']['alt'] ?>

Join us for some casual networking! This is the NorCal session, the SoCal session begins at 9:30 am (see next session below).

Click Here to Join

9:30 AM − 10:00 AM PDT (30 MINS)

Coffee with the Ambassadors (So Cal)

?= $ts['section_image']['alt'] ?>

Join us for some casual networking!

Click Here to Join

10:00 AM − 10:02 AM PDT (2 MINS)

Title Sponsor Spotlight - Apple

Thank you to our title sponsor, Apple, for their generous support.

Click 'Start' if video does not play automatically.

10:03 AM − 11:03 AM PDT (60 MINS)

Sessions 2A, 2B & 2C

This a multi-track session, please select the track you would like to attend:

Track 1

Track 2

Track 3

Track 1

Track 1

Track 2

Track 3

Session 2A: Branding, Confidence and Owning the Room

Approved for CA MCLE credit*

To join this session, please ‘Check In’ below and then click the dropdown menu labeled ‘Join the Meeting’

Check In

Please check in to confirm your attendance for this session and then click the drop-down menu below to join the session.

Thank you for checking in!

Speaker Info

Kobie ConnerDirector, Business & Legal Affairs, Netflix

Katy GoshtasbiCEO, Puris Consulting

Suchitra NarayenVP & DGC, North America Commercial Legal, Informatica

Aurelio PérezVP of Legal, Wonolo Inc.

Moderator: Seong KimPartner, Seyfarth Shaw LLP

*CA MCLE Info and Handouts

Session 2B: Hacking Potential Bias in Artificial Intelligence

Approved for CA MCLE credit*

Click 'Start' if video does not play automatically.

After the discussion above ends, click the option below labeled ‘Join the Live Q&A After the Video Ends’ to join the live session.

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

Ask A Question

Join the Live Q&A After the Video Ends

After the video above ends, click here to join the live Q&A session with the panelists.

Passcode is 2020

Speaker Info

Alex CaminasDirector, Products Law Group, Apple

Charlyn HoCounsel, Perkins Coie LLP

Sonia KatyalLaw Professor, University of California, Berkeley - School of Law

Dominique Shelton LeipzigPartner, Perkins Coie LLP

*CA MCLE Info and Handouts

Troubleshooting

If possible, use Chrome for your browser. You can download the latest version here.

Join from a desktop/laptop computer. Videos may not work properly with a mobile device.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If the video freezes, click the ‘Start’ button. If that doesn’t work, try a different internet browser.

If you need help, email us at support@inhousefocus.com.

Session 2C: Law Firm Economics: How Money Gets Made and Shared

Approved for CA MCLE credit*

Click 'Start' if video does not play automatically.

After the discussion above ends, click the option below labeled ‘Join the Live Q&A After the Video Ends’ to join the live session.

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

Ask A Question

Join the Live Q&A After the Video Ends

After the video above ends, click here to join the live Q&A session with the panelists.

Passcode is 2020

Speaker Info

Ralph AllenChief Operating Officer, Allen Matkins

Laura MaechtlenPartner, Seyfarth Shaw LLP

Mike MoyeGeneral Counsel, Alameda Health System

Jennifer Yu SacroPartner, Sacro & Walker, LLP

Moderator: Josh LudmirAttorney, Greenberg Traurig, LLP

*CA MCLE Info and Handouts

Troubleshooting

If possible, use Chrome for your browser. You can download the latest version here.

Join from a desktop/laptop computer. Videos may not work properly with a mobile device.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If the video freezes, click the ‘Start’ button. If that doesn’t work, try a different internet browser.

If you need help, email us at support@inhousefocus.com.

11:03 AM − 11:27 AM PDT (24 MINS)

Fitness Break

Mindful Moment with Chris Hoskins

Thank you to our generous sponsor, Perkins Coie, for sponsoring this fitness break.

We’ll be back soon!

11:27 AM − 11:30 AM PDT (3 MINS)

Sponsor Spotlight - CEB

Thank you to our sponsor, CEB, for their generous support.

Click 'Start' if video does not play automatically.

11:30 AM − 12:15 PM PDT (45 MINS)

Roundtables

Please select from one of the two roundtable meetings below:

Track 1

Track 2

Track 1

Track 1

Track 2

"No Bosses Allowed" Roundtables

Thank you to our generous sponsor, Robins Kaplan, for sponsoring the “No Bosses Allowed” Roundtables.

To join this session please ‘Check In’ below and then click the dropdown menu labeled ‘Join the Meeting’.

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

Speaker Info

Christopher BrahamAssociate, McDermott Will & Emery

Evie HightowerLead Counsel, Real Estate, Facebook, Inc.

Alejandro MorenoPartner, Sheppard Mullin

Brenda Rosales-CarrilloAssociate, Reed Smith LLP

Tiffany TranAssociate, Seyfarth Shaw LLP

Kenneth Trujillo-JamisonSenior Associate, Willenken LLP

"Know Your Peers" Practice Groups

Thank you to our generous sponsor, Alston & Bird, for sponsoring the “Know Your Peers” Practice Groups.

To join this session please ‘Check In’ below and then click the dropdown menu labeled ‘Join the Meeting’.

 

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

Speaker Info

Jesse JaureguiPartner, Alston & Bird LLP

Christophe MosbyAssociate General Counsel & VP, HP Inc.

Robert Watkins IIISenior Counsel, Apple

Kenya WilliamsTrademark & Copyright Attorney

12:15 PM − 1:26 PM PDT (71 MINS)

Fitness Break & Lunch

Full Body Stretch with Kristina Alai

Thank you to our generous sponsor, Perkins Coie, for sponsoring this fitness break.

We’ll be back at 1:30!

1:26 PM − 1:29 PM PDT (3 MINS)

Title Sponsor Spotlight - Allen Matkins

Thank you to our title sponsor, Allen Matkins, for their generous support.

Click 'Start' if video does not play automatically.

1:30 PM − 2:30 PM PDT (60 MINS)

Session 3 A, B & C

This a multi-track session, please select the track you would like to attend:

Track 1

Track 2

Track 3

Track 1

Track 1

Track 2

Track 3

Session 3A: Does Legal Cannabis Present a Level Playing Field for Minorities?

Approved for CA MCLE credit*

Click 'Start' if video does not play automatically.

After the discussion above ends, click the option below labeled ‘Join the Live Q&A After the Video Ends’ to join the live session.

Check In

Confirm your attendance for this session by clicking Check In.

Thank you for checking in!

Ask A Question

Join the Live Q&A After the Video Ends

After the video above ends, click here to join the live Q&A session with the panelists.

Passcode is 2020

Speaker Info

Reese BentonFounder & CEO, Posh Green

Cedric HaynesDirector, Public Policy & Partnerships, Weedmaps

Lanese MartinCo-Founder, The Hood Incubator

Shahiedah PalmerAssociate, Arent Fox LLP

Moderator: Embert MadisonSenior Associate, Hoge Fenton Jones & Appel Inc.

*CA MCLE Info and Handouts

Troubleshooting

If possible, use Chrome for your browser. You can download the latest version here.

Join from a desktop/laptop computer. Videos may not work properly with a mobile device.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If the video freezes, click the ‘Start’ button. If that doesn’t work, try a different internet browser.

If you need help, email us at support@inhousefocus.com.

Session 3B: Allyship is a Necessity, But It's Not Easy

Approved for CA MCLE credit*

Click 'Start' if video does not play automatically.

After the discussion above ends, click the option below labeled ‘Join the Live Q&A After the Video Ends’ to join the live session.

Check In

Confirm your attendance for this session by clicking Check In.

Thank you for checking in!

Ask A Question

Join the Live Q&A After the Video Ends

After the video above ends, click here to join the live Q&A session with the panelists.

Passcode is 2020

Speaker Info

Kori CarewChief Inclusion & Diversity Officer, Seyfarth Shaw LLP

John IinoChief Diversity Officer, Reed Smith LLP

Patti PerezFounder/CEO, PersuasionPoint

Moderator: Mohammed ElayanAssociate, Rutan & Tucker LLP

*CA MCLE Info and Handouts

Troubleshooting

If possible, use Chrome for your browser. You can download the latest version here.

Join from a desktop/laptop computer. Videos may not work properly with a mobile device.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If the video freezes, click the ‘Start’ button. If that doesn’t work, try a different internet browser.

If you need help, email us at support@inhousefocus.com.

Session 3C: Keeping the Client: Make Sure They Think of You First

Approved for CA MCLE credit*

Click 'Start' if video does not play automatically.

After the discussion above ends, click the option below labeled ‘Join the Live Q&A After the Video Ends’ to join the live session.

Check In

Confirm your attendance for this session by clicking Check In.

Thank you for checking in!

Ask A Question

Join the Live Q&A After the Video Ends

After the video above ends, click here to join the live Q&A session with the panelists.

Passcode is 2020

Speaker Info

Mimi LeeManaging Counsel, Chevron Corporation

Byron McLainPartner, Foley & Lardner LLP

Scott MurrayPrincipal Counsel & Senior Manager, Apple Inc.

Bijal VakilPartner, White & Case

Moderator: Robert Watkins IIISenior Counsel, Apple

*CA MCLE Info and Handouts

Troubleshooting

If possible, use Chrome for your browser. You can download the latest version here.

Join from a desktop/laptop computer. Videos may not work properly with a mobile device.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If the video freezes, click the ‘Start’ button. If that doesn’t work, try a different internet browser.

If you need help, email us at support@inhousefocus.com.

2:30 PM − 2:45 PM PDT (15 MINS)

Fitness Break

Mindful Moment with Chris Hoskins

Thank you to our generous sponsor, Perkins Coie, for sponsoring this fitness break.

We’ll be back shortly!

Mixer
2:45 PM − 3:45 PM PDT (60 MINS)

Corporate Connections Mixer for In-House and Newer Partners

This mixer will take place in a virtual environment where attendees can move freely to different tables, share profile information,  engage in 1-on-1 meetings and more. Follow the steps below to join the networking mixer.

This is a private event – exclusively for In-House Counsel and others by invitation.

Thank you to our generous sponsor, Intuit, for sponsoring the Corporate Connections Mixer.

Instructions to Join the Mixer

  1. Click the link below to go to the networking sign-in page.
  2. On the sign-in page click the green button: Sign In to Join Event!
  3. Enter your email and click ‘Continue’.
  4. Enter your full name and create a password (note, you are not being asked to enter an existing password, you are simply creating a new password – you can enter any password that is 6 characters or more).
  5. Next you will see a short tutorial on how the platform works – follow the prompts, including the steps to turn on your camera and mic.
  6. Once you are in the reception, you will see us on the Presenter screen where we will provide further instructions.

Click Here to Join the Mixer

3:45 PM − 4:00 PM PDT (15 MINS)

Break

We’ll be back shortly!

Summit
4:00 PM − 5:00 PM PDT (60 MINS)

The 2020 Legal Department Diversity Summit

Invitation only – this is a closed session for In-House Counsel only.

Thank you to our generous sponsor, Google, for sponsoring this Summit.

Check In

Please check in to confirm your attendance for this session and then click the drop-down menu below to join the session.

Thank you for checking in!

Join the Summit

This is a closed event for In-House Counsel – only registered attendees will be admitted from the waiting room.

Click Here to Join the Summit

 

Speaker Info

Alex Ponce de LeonCounsel and Discovery Team Manager, Google LLC

Jennifer ShigekawaAssistant General Counsel, Southern California Edison Company

James WilliamsAssociate General Counsel, Snap Inc.

Reception
5:00 PM − 6:00 PM PDT (60 MINS)

The GC Reception

Thank you to our generous sponsor, Seyfarth Shaw, for sponsoring this Reception.

Instructions to Join Reception

The GC Reception will take place in a virtual environment where attendees can move freely to different tables, share profile information,  engage in 1-on-1 meetings and more. Follow the steps below to join the networking reception.

  1. Click the link below to go to the networking sign-in page.
  2. On the sign-in page click the green button: Sign In to Join Event!
  3. Enter the same email you used to register for the conference and click ‘Continue’.
  4. Enter your full name and create a password (note, you are not being asked to enter an existing password, you are simply creating a new password – you can enter any password that is 6 characters or more).
  5. Next you will see a short tutorial on how the platform works – follow the prompts, including the steps to turn on your camera and mic.
  6. Once you are in the reception, you will see us on the Presenter screen where we will provide further instructions.

(closed event – only open to registered attendees)

Click Here to Join the Networking Reception

8:55 AM − 9:15 AM PDT (20 MINS)

Corporate Connections - Round 1

Thank you to Intuit for sponsoring Corporate Connections.

 

If you are scheduled for an interview at this time, follow the instructions in the drop-down menu directly below.

Corporate Connections Interviews - Click Here

Please locate your name in Group Red, Yellow or Blue below and click the corresponding link for that Group. You will then be placed into your interview at 9 am.

Red Group – Click Here

 

 

Yellow Group – Click Here

 

 

Blue Group – Click Here

 

9:15 AM − 9:35 AM PDT (20 MINS)

Corporate Connections - Round 2

Thank you to Intuit for sponsoring Corporate Connections.

 

If you are scheduled for an interview at this time, follow the instructions in the drop-down menu directly below.

Corporate Connections Interviews - Click Here

Please locate your name in Group Red, Yellow or Blue below and click the corresponding link for that Group. You will then be placed into your interview at 9:20 am.

Red Group – Click Here

 

 

Yellow Group – Click Here

 

 

Blue Group – Click Here

 

9:35 AM − 9:55 AM PDT (20 MINS)

Corporate Connections - Round 3

Thank you to Intuit for sponsoring Corporate Connections.

 

If you are scheduled for an interview at this time, follow the instructions in the drop-down menu directly below.

Corporate Connections Interviews - Click Here

Please locate your name in Group Red, Yellow or Blue below and click the corresponding link for that Group. You will then be placed into your interview at 9:40 am.

Red Group – Click Here

 

 

Yellow Group – Click Here

 

Blue Group – Click Here

 

9:55 AM − 10:15 AM PDT (20 MINS)

Corporate Connections - Round 4

Thank you to Intuit for sponsoring Corporate Connections.

 

If you are scheduled for an interview at this time, follow the instructions in the drop-down menu directly below.

Corporate Connections Interviews - Click Here

Please locate your name in Group Red, Yellow or Blue below and click the corresponding link for that Group. You will then be placed into your interview at 10:00 am.

Red Group – Click Here

 

Yellow Group – Click Here

 

Blue Group – Click Here

 

10:00 AM − 10:40 AM PDT (40 MINS)

Speed Mentoring - Session 1

CMCP connects you to potential mentors for a speedy “get acquainted” conversation that could boost your career and professional network to the next level.  

Thank you to our generous sponsor, Latham & Watkins, for sponsoring Speed Mentoring.

 

Facilitators

Carlos RosarioProduct Counsel, Wing

Leslie StevensPrivacy and Compliance Counsel and Data Protection Officer, Agilent Technologies Inc.

Nykia J. WilsonAssistant General Counsel, Ethics, Intuit Inc.

Honorable Rupert A. ByrdsongSuperior Court Judge, Los Angeles County, California

dd

Click Here to Join

10:15 AM − 10:35 AM PDT (20 MINS)

Corporate Connections - Round 5

Thank you to Intuit for sponsoring Corporate Connections.

 

If you are scheduled for an interview at this time, follow the instructions in the drop-down menu directly below.

Corporate Connections Interviews - Click Here

Please locate your name in Group Red, Yellow or Blue below and click the corresponding link for that Group. You will then be placed into your CCX interview at 10:20 am.

Red Group – Click Here

 

 

Yellow Group – Click Here

 

 

Blue Group – Click Here

 

 

10:35 AM − 10:55 AM PDT (20 MINS)

Fitness Break

Full Body Stretch with Kristina Alai

Thank you to our generous sponsor, Perkins Coie, for sponsoring this fitness break.

We’ll be back shortly!

10:50 AM − 11:25 AM PDT (35 MINS)

Speed Mentoring - Session 2

CMCP connects you to potential mentors for a speedy “get acquainted” conversation that could boost your career and professional network to the next level.  

Thank you to our generous sponsor, Latham & Watkins, for sponsoring Speed Mentoring.

Facilitators

Carlos RosarioProduct Counsel, Wing

Leslie StevensPrivacy and Compliance Counsel and Data Protection Officer, Agilent Technologies Inc.

Nykia J. WilsonAssistant General Counsel, Ethics, Intuit Inc.

Honorable Rupert A. ByrdsongSuperior Court Judge, Los Angeles County, California

dd

Click Here to Join

10:55 AM − 11:15 AM PDT (20 MINS)

Corporate Connections - Round 6

Thank you to Intuit for sponsoring Corporate Connections.

 

If you are scheduled for an interview at this time, follow the instructions in the drop-down menu directly below.

Corporate Connections Interviews - Click Here

Please locate your name in Group Red, Yellow or Blue below and click the corresponding link for that Group. You will then be placed into your CCX interview at 11:00 am.

Red Group – Click Here

 

 

Yellow Group – Click Here

 

 

Blue Group – Click Here

 

 

11:15 AM − 11:35 AM PDT (20 MINS)

Corporate Connections - Round 7

Thank you to Intuit for sponsoring Corporate Connections.

 

If you are scheduled for an interview at this time, follow the instructions in the drop-down menu directly below.

Corporate Connections Interviews - Click Here

Please locate your name in Group Red, Yellow or Blue below and click the corresponding link for that Group. You will then be placed into your CCX interview at 11:20 am.

Red Group – Click Here

 

 

Yellow Group – Click Here

 

 

Blue Group – Click Here

 

11:35 AM − 11:55 AM PDT (20 MINS)

Corporate Connections - Round 8

Thank you to Intuit for sponsoring Corporate Connections.

 

If you are scheduled for an interview at this time, follow the instructions in the drop-down menu directly below.

Corporate Connections Interviews - Click Here

Please locate your name in Group Red, Yellow or Blue below and click the corresponding link for that Group. You will then be placed into your CCX interview at 11:40 am.

Red Group – Click Here

 

 

 

Yellow Group – Click Here

 

 

Blue Group – Click Here

 

 

11:55 AM − 12:15 PM PDT (20 MINS)

Corporate Connections - Round 9

Thank you to Intuit for sponsoring Corporate Connections.

 

If you are scheduled for an interview at this time, follow the instructions in the drop-down menu directly below.

Corporate Connections Interviews - Click Here

Please locate your name in Group Red, Yellow or Blue below and click the corresponding link for that Group. You will then be placed into your CCX interview at 12:00pm.

Red Group – Click Here

 

 

Yellow Group – Click Here

 

 

 

Blue Group – Click Here

 

 

12:15 PM − 1:00 PM PDT (45 MINS)

Fitness Break

Chair Yoga with Chris Hoskins

Thank you to our generous sponsor, Perkins Coie, for sponsoring this fitness break.

We’ll be back shortly!

1:00 PM − 2:00 PM PDT (60 MINS)

Session 4A, 4B & 4C

Track 1

Track 2

Track 3

Track 1

Track 1

Track 2

Track 3

Session 4A: You Picked a Stressful Career, Now What?

Approved for CA MCLE credit*

To join this session, please ‘Check In’ below and then click the dropdown menu labeled ‘Join the Meeting’

Check In

Please check in to confirm your attendance for this session and then click the drop-down menu below to join the session.

Thank you for checking in!

dd

Join the Meeting

Speaker Info

Cortney BeasleyClinical Psychologist, Put In Black

Rudhir KrishtelCEO, Krishtel Coaching

Monique Ngo-BonniciPartner, Winston & Strawn LLP

Moderator: Michelle SamuelsAttorney, Procopio, Cory, Hargreaves & Savitch LLP

*CA MCLE Info and Handouts

Session 4B: Diversity within Diversity: Identity, Intersectionality and Belonging in the Workplace

Approved for CA MCLE credit*

To join this session, please ‘Check In’ below and then click the dropdown menu labeled ‘Join the Meeting’

Check In

Please check in to confirm your attendance for this session and then click the drop-down menu below to join the session.

Thank you for checking in!

dd

Join the Meeting

Speaker Info

Tonik Matthews Director and Senior Corporate Counsel, Autodesk, Inc.

Erin ReidSenior Counsel, Internet Services & Marketing, Apple Inc.

Yusuf ZakirDirector of Diversity & Inclusion, Holland & Knight LLP

Moderator: Pamela OnyekabaLegal Counsel, Intuit Inc.

*CA MCLE Info and Handouts

Session 4C: In-House Practice Group: Know Your Peers Roundtable

Invitation only – this is a closed session for In-House Counsel only. 

Thank you to our generous sponsor, Chevron, for sponsoring this session.

To join this session, please ‘Check In’ below and then click the dropdown menu labeled ‘Join the Meeting’

Check in

Please check in to confirm your attendance for this session and then click the drop-down menu below to join the session.

Thank you for checking in!

dd

Join the Meeting

This is a closed event for In-House Counsel – only registered attendees will be admitted from the waiting room.

Click Here to Join the Meeting

Passcode: 2020

Speaker Info

Arjun AgarwalSenior Counsel – Litigation, Chevron Upstream

Jennifer BlakelySenior Counsel, Litigation, Chick-fil-A, Inc.

Komal ChokshiSenior Counsel, University of California, Office of the President

2:00 PM − 2:15 PM PDT (15 MINS)

Break

We’ll be back shortly!

GC Panel
2:15 PM − 3:04 PM PDT (49 MINS)

From the Desk of the General Counsel

Thank you to our generous sponsor, DLA Piper, for sponsoring From the Desk of the General Counsel.

Click 'Start' if video does not play automatically.

Please check in below. You can also submit questions below for the live Q&A taking place immediately following this discussion.

Check In

Please check in to confirm your attendance for this session.

Thank you for checking in!

Ask A Question

Speaker Info

Jeffrey HarlestonGeneral Counsel, EVP, Business and Legal Affairs, Universal Music Group

Kim RiveraPresident Strategy Business Management and CLO, HP Inc.

Wanji WalcottEVP, CLO & General Counsel, Discover Financial Services

Tony WestSVP, CLO, and Corporate Secretary, Uber

Moderator: Diego ArpSenior Counsel, Wells Fargo

Troubleshooting

If possible, use Chrome for your browser. You can download the latest version here.

Join from a desktop/laptop computer. Videos may not work properly with a mobile device.

Each session will start and stop at the indicated times. All sessions will be greyed out until the corresponding start time.

If the video freezes, click the ‘Start’ button. If that doesn’t work, try a different internet browser.

If you need help, email us at support@inhousefocus.com.

Q&A
3:04 PM − 3:25 PM PDT (21 MINS)

Q&A with the GC Panel

To join the live Q&A please check in below and then click the drop-down menu labeled Join Live Q&A.

Check In

Please check in to confirm your attendance for this session and then click the drop-down menu below to join the live Q&A.

Thank you for checking in!

Join Live Q&A

Speaker Info

Diego ArpSenior Counsel, Wells Fargo

Jeffrey HarlestonGeneral Counsel, EVP, Business and Legal Affairs, Universal Music Group

Kim RiveraPresident Strategy Business Management and CLO, HP Inc.

Wanji WalcottEVP, CLO & General Counse, Discover Financial Services

Tony WestSenior VP, Chief Legal Officer, and Corporate Secretary, Uber

3:25 PM − 3:28 PM PDT (3 MINS)

Break

We’ll be back shortly!

3:28 PM − 3:30 PM PDT (2 MINS)

Title Sponsor Spotlight - Apple

Thank you to our title sponsor, Apple, for their generous support.

Click 'Start' if video does not play automatically.

Reception
3:30 PM − 4:15 PM PDT (45 MINS)

Closing Reception

Thank you to our generous sponsor, Bank of the West, for sponsoring this Reception.

Instructions to Join Reception

The Closing Reception will take place in a virtual environment where attendees can move freely to different tables, share profile information,  engage in 1-on-1 meetings and more. Follow the steps below to join the networking reception.

  1. Click the link below to go to the networking sign-in page.
  2. On the sign-in page click the green button: Sign In to Join Event!
  3. Enter your email and click ‘Continue’.
  4. Enter your full name and create a password (note, you are not being asked to enter an existing password, you are simply creating a new password – you can enter any password that is 6 characters or more).
  5. Next you will see a short tutorial on how the platform works – follow the prompts, including the steps to turn on your camera and mic.
  6. Once you are in the reception, you will see us on the Presenter screen where we will provide further instructions.

Click Here to Join the Closing Reception

https://cmcp2.inhousefocus.com/wp-content/uploads/2020/07/Cmcp2020_w_titles-HORZ-05-low-res.jpg

THANK YOU FOR ATTENDING!